Chapter 11

Extension results for holomorphic and for meromorphic functions

Juhani Riihentaus

Abstract

Applying our extension result for subharmonic functions, we give an extension result for holomorphic functions, which is related to the well-known extension results of Besicovitch and Shiffman. In addition, we give related older extension results of holomorphic functions and of meromorphic functions.

Total Pages: 112-118 (7)

Purchase Chapter  Book Details

RELATED BOOKS

.An Introduction to Sobolev Spaces.
.Exterior Calculus: Theory and Cases.
.Trefftz and Fundamental Solution-Based Finite Element Methods.
.The Generalized Relative Gol’dberg Order and Type: Some Remarks on Functions of Complex Variables.